MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; MODULAR STEMS WITH MALE TAPER (FOR 6 MM FLANGES)

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; MODULAR STEMS WITH MALE TAPER (FOR 6 MM FLANGES)
Model Number 15-8523/44
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by representative, on 2023-07-12, after a surgery performed on (b)(6) 2023,the stem disassociated from the femur, after being cemented when patient was moved from or to recovery, approximately 45 minutes after surgery.The product seemed well fixed with cement prior to closing.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
MODULAR STEMS WITH MALE TAPER (FOR 6 MM FLANGES)
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17496505
Report Number3004371426-2023-00068
Device Sequence Number6374636
Product Code KRO
UDI-Device Identifier04026575384242
UDI-Public04026575384242
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8523/44
Device Catalogue Number15-8523/44
Device Lot Number2224077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale